# SDR HNAA2022090100253

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 49,035 hours, 46,423 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Condition: Failed
- Location: Nr 2 Pack Duct
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLD 2 LEAK EICAS MSG IN FLT.  R+R DUCT SLEEVE FROM PACK 2 HEAT EXCHANGER IN REF TO AMM 21-51-02.  PACK 2 SYS OPS CHECK SATISFACTROY NO EICAS MESSAGES PRESENT AT THIS TIME.  OK FOR SERVICE AT THIS TIME
